# SDR DXTA2009110203838

- Difficulty date: November 1, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 2,936 hours, 2,215 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Dented
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE ON THE RIGHT SIDE JUST ABOVE THE ROSEMOUNT, IT CONTINUE TO THE RIGHT WING AT THE STALL STRIP DENTING THE WING AND IT HIT THE RT ENGINE JUST BELOW THE BOTTOM.  REMOVED DENTED RT WING INBD HEATED L/E, INSTALLED NEW L/E IAW SRM 51-40-03, OPS CHECKED GOOD IAW MM CH 30-11-00, FOREIGN OBJECT DAMAGE INSPECTION PREVIOUSLY C/W, NO FURTHER DAMAGE FOUND.
